4 doctors weighed in:

From the chemo I now have severe leg paains which start below the knee its not my bone its not the leg muscle what else could it be when I say severe ?

4 doctors weighed in
Dr. Martin Schaeffer
Pain Management
2 doctors agree

In brief: Pain Treatment

Unfortunately certain chemotherapeutic agents are known to cause peripheral neuropathy or polyneuropathy as a side effect and will most commonly affect the lower legs.
There are many medications which usually are helpful in treating the associated pain. These need to be prescribed by an appropriately trained provider.

In brief: Pain Treatment

Unfortunately certain chemotherapeutic agents are known to cause peripheral neuropathy or polyneuropathy as a side effect and will most commonly affect the lower legs.
There are many medications which usually are helpful in treating the associated pain. These need to be prescribed by an appropriately trained provider.
Dr. Martin Schaeffer
Dr. Martin Schaeffer
Thank
Dr. David Rosenfeld
Pain Management
1 doctor agrees

In brief: Neuropathy

You may have chemotherapy induced neuropathy.
Medications such as lyrica, (pregabalin) cymbalta, and Neurontin may help. I would discuss this with your oncologist.

In brief: Neuropathy

You may have chemotherapy induced neuropathy.
Medications such as lyrica, (pregabalin) cymbalta, and Neurontin may help. I would discuss this with your oncologist.
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
951K people helped
Continue
108,000 doctors available
Read more answers from doctors